New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Mirena coil -v- mini pill
1 Replies
Mumtodoubletrouble - February 1

After suffering very heavy periods for many years I tried the mini pill, however, it gave me really bad anxiety causing panic attacks and lost libido. I had to stop taking it due to the anxiety and my doctor has suggested the Mirena coil. Will I suffer from the same side effects? Doctor said the hormones are much lower so I should be fine. I'm 44 yrs old. Anybody had a similar experience?

 

charlotte - June 28

there are always side effects whatever form of contraceptives you will choose. it will vary from person to person on how severe or mild the side effects will be, so just give it a try then.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question